Salterpyn (Paracetamol 320mg / Caffine 32mg / Codiene 8mg / Meprobamate 150mg) – 100tabs

$39.00  /  0.00229 Ƀ

Salterpyn is a pain medication containing several active ingredients and is used for relief of mild to moderately severe pain, joint pain, headaches, tension headaches, toothache, earache, period pain, orthostatic hypotension, muscular pain and aches, short term anxiety and other conditions.

In stock

Description

Salterpyn is a pain medication containing several active ingredients and is used for relief of mild to moderately severe pain, joint pain, headaches, tension headaches, toothache, earache, period pain, orthostatic hypotension, muscular pain and aches, short term anxiety and other conditions.

Therapeutic indications of Salterpyn

An indication is a term used for the list of condition or symptom or illness for which the medicine is prescribed or used by the patient. For example, acetaminophen or Paracetamol  is used for fever by the patient, or the doctor prescribes it for a headache or body pains. Now fever, headache and body pains are the indications of Paracetamol (Salterpyn). Moderate to severe pain of any origin: tension headache, migraine, dental pain, post-op pain, dysmenorrhoea, cancer pain, low back pain, fever & also symptomatic relief from colds and cough.

Uses for Salterpyn

Salterpyn Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
  • Relief of mild to moderately severe pain
  • Joint pain
  • Headache
  • Toothache
  • Ear pain
  • Periods pain
  • Orthostatic hypotension
  • Muscular pains and aches
  • Apnea of prematurity
  • Short-term anxiety
  • Stilpane Tablet may also be used for purposes not listed here.

Precautions

Before using Salterpyn Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
  • Acute pancreatitis
  • Addison’s disease
  • Avoid alcohol consumption
  • Avoid driving a car or operating machinery
  • Avoid exposing medication to excessive heat
  • Avoid taking alcohol or other central nervous system depressants
  • Avoid using it if allergic to paracetamol
  • Biliary tract disease
  • Constipation is a side effect and can be relieved by stool softeners
  • Consult doctor if pregnant or nursing

 

Salterpyn should only be used under advice from your medical professional.

For more information refer to the package insert.